# SDR CALA2013081390408

- Difficulty date: August 12, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 48,599 hours, 5,829 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 100
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIRCULATION FAN FAILURE OF 1 OR MORE CABIN AIR RECIRCULATION FANS.  STATUS MESSAGE 01-ACTIVE INITIAL CLIMB MODE DEPENDENT; LOWER RECIRCULATION FAN (LT) MOTOR DOES NOT FOLLOW COMMAND OR IS OVERHEATED. DB- CABIN TEMPERATURE CONTROLLER (R CHAN1) MSG-2124600 ACTIVE IC MODE. REPLACED LOWER LT RECIRC FAN IAW MM.
